# SDR 2005FA0000864

- Difficulty date: May 21, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N234DK
- Make and model: Beech 400A
- Aircraft serial: RK182
- Engine: Pwa JT15D1
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: W901B20CE
- Condition: Defective
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW HEARD A POP AFTER WING DEICE HAD BEEN TURNED ON.  THEY PERFORMED THE NESSARY PROCEDURES ACCORDING TO THE CHECKLIST.  DETAILED INSPECTION REVEALED THAT THE SUSPECT CLAMP HAD SEPARATED AND CAUSED ENGINE BLEED AIR TO DUMP INTO THE AFT EQUIPMENT AREA.  (K)
